Alert archive / North Dakota / High Wind Watches in 2020
High Wind Watch 2, NWS Bismarck, ND
NWS Bismarck, ND issued this high wind watch at Oct 30, 2020, 3:04 AM MDT for 19 counties in North Dakota. It took effect at Oct 31, 2020, 6:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 30, 2020, 3:04 AM MDT (09:04 UTC)
- In effect from
- Oct 31, 2020, 6:00 AM MDT
- Expired
- Oct 30, 2020, 1:13 PM MDT
- In force
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burleigh County, ND, Dunn County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McHenry County, ND, Mercer County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 94 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 99 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
626 WWUS73 KBIS 300904 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 404 AM CDT Fri Oct 30 2020 NDZ003>005-011>013-301715- /O.NEW.KBIS.FG.Y.0015.201030T0904Z-201030T1600Z/ /O.NEW.KBIS.HW.A.0002.201031T1200Z-201101T0000Z/ Renville-Bottineau-Rolette-Ward-McHenry-Pierce- Including the cities of Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, Towner, Drake, and Rugby 404 AM CDT Fri Oct 30 2020 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM CDT THIS MORNING... ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...For the Dense Fog Advisory, visibility one quarter mile or less in dense fog. For the High Wind Watch, northwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Renville, Bottineau, Rolette, Ward, McHenry and Pierce Counties. * WHEN...For the Dense Fog Advisory, until 11 AM CDT this morning. For the High Wind Watch, from Saturday morning through Saturday evening. * IMPACTS...For the Dense Fog Advisory, hazardous driving conditions due to low visibility. For the High Wind Watch, Damaging winds could blow down trees. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ NDZ001-002-009-010-301600- /O.NEW.KBIS.FG.Y.0015.201030T0904Z-201030T1600Z/ Divide-Burke-Williams-Mountrail- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Williston, New Town, Stanley, and Parshall 404 AM CDT Fri Oct 30 2020 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM CDT THIS MORNING... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...Divide, Burke, Williams and Mountrail Counties. * WHEN...Until 11 AM CDT this morning. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ NDZ018>023-031>035-040>045-301715- /O.NEW.KBIS.HW.A.0002.201031T1200Z-201101T0000Z/ Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Golden Valley-Billings- Stark-Morton-Burleigh-Slope-Hettinger-Grant-Bowman-Adams-Sioux- Including the cities of Killdeer, Halliday, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Beach, Medora, Dickinson, Mandan, Bismarck, Marmarth, Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, and Solen 404 AM CDT Fri Oct 30 2020 /304 AM MDT Fri Oct 30 2020/ ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...Northwest winds 35 to 40 mph with gusts up to 60 mph possible. * WHERE...Portions of south central and southwest North Dakota. * WHEN...From Saturday morning through Saturday evening. * IMPACTS...Damaging winds could blow down trees. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
2 follow-up statements
360 WWUS73 KBIS 301617 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 1117 AM CDT Fri Oct 30 2020 NDZ003>005-011>013-310030- /O.EXP.KBIS.FG.Y.0015.000000T0000Z-201030T1600Z/ /O.CON.KBIS.HW.A.0002.201031T1200Z-201101T0000Z/ Renville-Bottineau-Rolette-Ward-McHenry-Pierce- Including the cities of Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, Towner, Drake, and Rugby 1117 AM CDT Fri Oct 30 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... ...DENSE FOG ADVISORY HAS EXPIRED... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Ward, Pierce, McHenry, Bottineau, Rolette and Renville Counties. * WHEN...From Saturday morning through Saturday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ NDZ001-002-009-010-301730- /O.EXP.KBIS.FG.Y.0015.000000T0000Z-201030T1600Z/ Divide-Burke-Williams-Mountrail- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Williston, New Town, Stanley, and Parshall 1117 AM CDT Fri Oct 30 2020 ...DENSE FOG ADVISORY HAS EXPIRED... Visibility continues to slowly improve across the area this morning. Patchy dense fog is still possible over the next hour or two. $$ NDZ018>023-031>035-040>045-310030- /O.CON.KBIS.HW.A.0002.201031T1200Z-201101T0000Z/ Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Golden Valley-Billings- Stark-Morton-Burleigh-Slope-Hettinger-Grant-Bowman-Adams-Sioux- Including the cities of Killdeer, Halliday, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Beach, Medora, Dickinson, Mandan, Bismarck, Marmarth, Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, and Solen 1117 AM CDT Fri Oct 30 2020 /1017 AM MDT Fri Oct 30 2020/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Portions of south central and southwest North Dakota. * WHEN...From Saturday morning through Saturday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
221 WWUS73 KBIS 301913 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 213 PM CDT Fri Oct 30 2020 NDZ003-011-310315- /O.UPG.KBIS.HW.A.0002.201031T1200Z-201101T0000Z/ /O.NEW.KBIS.WI.Y.0036.201031T1200Z-201101T0000Z/ Renville-Ward- Including the cities of Mohall, Glenburn, Sherwood, and Minot 213 PM CDT Fri Oct 30 2020 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT SATURDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...Renville and Ward Counties. * WHEN...From 7 AM to 7 PM CDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NDZ004-005-012-013-018>023-031>035-040>044-310315- /O.UPG.KBIS.HW.A.0002.201031T1200Z-201101T0000Z/ /O.NEW.KBIS.WI.Y.0036.201031T1500Z-201101T0000Z/ Bottineau-Rolette-McHenry-Pierce-Dunn-Mercer-Oliver-McLean- Sheridan-Wells-Golden Valley-Billings-Stark-Morton-Burleigh-Slope- Hettinger-Grant-Bowman-Adams- Including the cities of Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Velva, Towner, Drake, Rugby, Killdeer, Halliday, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Beach, Medora, Dickinson, Mandan, Bismarck, Marmarth, Mott, New England, Elgin, Carson, New Leipzig, Bowman, and Hettinger 213 PM CDT Fri Oct 30 2020 /113 PM MDT Fri Oct 30 2020/ ...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 7 PM CDT /6 PM MDT/ SATURDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...Portions of north central, south central and southwest North Dakota. * WHEN...From 10 AM CDT /9 AM MDT/ to 7 PM CDT /6 PM MDT/ Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NDZ045-310315- /O.UPG.KBIS.HW.A.0002.201031T1200Z-201101T0000Z/ /O.NEW.KBIS.WI.Y.0036.201031T1800Z-201101T0000Z/ Sioux- Including the cities of Fort Yates, Selfridge, and Solen 213 PM CDT Fri Oct 30 2020 /113 PM MDT Fri Oct 30 2020/ ...WIND ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 7 PM CDT /6 PM MDT/ SATURDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...Sioux County. * WHEN...From 1 PM CDT /noon MDT/ to 7 PM CDT /6 PM MDT/ Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NDZ001-002-009-010-310315- /O.NEW.KBIS.WI.Y.0036.201031T1200Z-201101T0000Z/ Divide-Burke-Williams-Mountrail- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Williston, New Town, Stanley, and Parshall 213 PM CDT Fri Oct 30 2020 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT SATURDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...Divide, Burke, Williams and Mountrail Counties. * WHEN...From 7 AM to 7 PM CDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NDZ017-025-036-037-310315- /O.NEW.KBIS.WI.Y.0036.201031T1500Z-201101T0000Z/ McKenzie-Foster-Kidder-Stutsman- Including the cities of Watford City, Carrington, Steele, Tappen, and Jamestown 213 PM CDT Fri Oct 30 2020 /113 PM MDT Fri Oct 30 2020/ ...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 7 PM CDT /6 PM MDT/ SATURDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...McKenzie, Foster, Kidder and Stutsman Counties. * WHEN...From 10 AM CDT /9 AM MDT/ to 7 PM CDT /6 PM MDT/ Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NDZ046>048-050-051-310315- /O.NEW.KBIS.WI.Y.0036.201031T1800Z-201101T0000Z/ Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 213 PM CDT Fri Oct 30 2020 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...Emmons, Logan, La Moure, McIntosh and Dickey Counties. * WHEN...From 1 PM to 7 PM CDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AJ
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this high wind watch went out at Oct 30, 3:00 AM MDT, 4 minutes earlier.
Area forecast discussion, Oct 30, 3:00 AM MDT, 4 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 400 AM CDT Fri Oct 30 2020 .SHORT TERM...(Today and tonight) Issued at 306 AM CDT Fri Oct 30 2020 Main forecast issue in the short term period will be fog issues this morning west and central, and possibly again tonight in the James River Valley. Latest surface analysis shows a weak pressure pattern over western and central ND with stronger high pressure over Minnesota and deepening low pressure in the lee of the Canadian and Northern Rockies. Latest satellite imagery shows widespread stratus over much of western and central ND. The lowest visibilities within the stratus layer have remained across the northern tier counties from Divide and Williams east to Rolette and Pierce. Although there area some areas of higher vsbys, such as Minot, Observations at Williston, Tioga, Rugby and Rolla have been consistently at or below a quarter mile. Farther to the south, stratus has expanded south to the SD border over the south central and in the southwest but not the far southwest, including Beach, Bowman and Hettinger, where fog has yet to reach. Within the stratus, there are areas of lower visibilities, but these low visibilities are currently not as consistent as across the north. We will issue a Dense Fog Advisory across the north (roughly along the Highway 2 corridor) through 16 UTC, and for now will hold off on extending it farther south. Today, lee side cyclogenesis will continue with a surface low taking shape over southern Saskatchewan by around 00 UTC Saturday. A warm front extending south of the low will push into western ND this afternoon. Considering the warm temperatures there yesterday and the thickness ridge pushing into that area again today, we utilized the higher side of guidance today over western ND. Tonight, the southern Canada surface low will track into Manitoba, with the warm front pushing through the state, and followed quickly by a cold fron, which will be moving through northwest ND by around 12 UTC Saturday. This will allow for a relatively mild and breezy night with lows generally in the 30s. .LONG TERM...(Saturday through Thursday) Issued at 306 AM CDT Fri Oct 30 2020 The main forecast issue in the long term period will be winds on Saturday, then warm temperatures Monday through Wednesday. The breezy overnight period will turn Windy on Saturday behind the cold front that moves quickly through the forecast area Saturday morning. Although a few cold advection showers can not be ruled out near the Canadian border, will stay with a dry forecast. The main forecast issue on Saturday will be the winds. Forecast NAM bufkit soundings indicate 50 to 55kt winds atop the mixed layer to potentially mix down to the surface, with steep lapse rates developing across western and central ND by Saturday afternoon. GFS forecast bufkit soundings are even stronger with 60 to 65 knots atop the mixed layer. With the surface low tracking to our north the northeast CWA will see the strongest Cold advection behind the cold front, aiding in downward momentum, in addition, the isallobaric component will be greatest here, aiding to the gradient winds from mid morning to mid afternoon. The southwest portion of the state will be the farthest away from the surface low and may see winds diminish in the late afternoon as the surface high builds in. However, winds here area still unidirectional through 700 MB. The NAEFS winds show 850 mb and 700 mb winds the strongest over southwest into south central ND approaching the 99th percentile at both levels. The preferred mos guidance winds were used for Saturday and the strongest winds were over the southwest, and the north central, with areas of High wind warning criteria winds in both locations. Winds between these two areas are also not far from High Wind Warning Criteria. It appears all of western and central will likely need a wind advisory Saturday, but the area from southwest North Dakota, north and east to the Turtle Mountains and the Devils Lake Basin appears to have the highest potential to reach High Wind Warning criteria. This may change, and later shifts can adjust as needed, but with coordination with surrounding offices, we have issued a High Wind Watch for the area mentioned from 12Z Saturday through 00Z Sunday. The front will be dry with perhaps a stray sprinkle or flurry along the Canadian border, as mentioned earlier. The remainder of the extended forecast remains dry through mid week, with a nice warming trend. Highs in the 60s will be common across much of the forecast area Monday through Wednesday, with a 70 degree reading or two not out of the question over the southwest. The broad upper level ridge responsible for this nice weather, begins to flatten by the middle of the week with more seasonable temperatures and perhaps a hit or miss shower by the end of the work week. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 306 AM CDT Fri Oct 30 2020 Widespread stratus with IFR-LIFR ceilings and visibilities at KXWA and KMOT, expected to expand south into KDIK and KBIS through the overnight hours. Expect areas of LIFR ceilings and visibilities through mid to late morning across western and central ND, before lifting. Increasing southerly flow through the day, then LLWS aft 00Z Saturday as surface winds diminish a bit but winds at 1500-2000 feet increase to around 50 knots. && .BIS WATCHES/WARNINGS/ADVISORIES... High Wind Watch from Saturday morning through Saturday evening for NDZ003>005-011>013-018>023-031>035-040>045. Dense Fog Advisory until 11 AM CDT this morning for NDZ001>005- 009>013. && SHORT TERM...TWH LONG TERM...TWH AVIATION...TWH
Hazardous weather outlook, Oct 29, 11:46 PM MDT, 3 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 1246 AM CDT Fri Oct 30 2020 NDZ001>005-009>013-017>022-031>035-040>046-310600- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan- Golden Valley-Billings-Stark-Morton-Burleigh-Slope-Hettinger- Grant-Bowman-Adams-Sioux-Emmons- 1246 AM CDT Fri Oct 30 2020 /1146 PM MDT Thu Oct 29 2020/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...Tonight Areas of dense fog are expected to expand across much of western and central North Dakota early this Friday morning. Visibilities will be down to a quarter mile at times. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Gusty northwest winds will develop on Saturday across western and central North Dakota. Sustained winds to 30 mph and gusts to 45 mph will be possible. A Wind Advisory may need to be posted. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ023-025-036-037-047-048-050-051-310600- Wells-Foster-Kidder-Stutsman-Logan-La Moure-McIntosh-Dickey- 1246 AM CDT Fri Oct 30 2020 This Hazardous Weather Outlook is for portions of south central North Dakota and southeast North Dakota. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Gusty northwest winds will develop on Saturday across western and central North Dakota. Sustained winds to 30 mph and gusts to 45 mph will be possible. A Wind Advisory may need to be posted. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Special weather statement, Oct 29, 9:51 PM MDT, 5 hours 13 minutes before
Special Weather Statement National Weather Service Bismarck ND 1051 PM CDT Thu Oct 29 2020 NDZ002-009>011-017-300600- Burke-Williams-Mountrail-Ward-McKenzie- Including the cities of Bowbells, Powers Lake, Lignite, Columbus, Portal, Williston, New Town, Stanley, Parshall, Minot, and Watford City 1051 PM CDT Thu Oct 29 2020 /951 PM MDT Thu Oct 29 2020/ ...AREAS OF DENSE FOG NORTHWEST AND NORTH CENTRAL TONIGHT... Areas of dense fog have developed late this evening across portions of northwest and north central North Dakota. This fog will reduce visibilities to less than one quarter mile at times. Dense fog may last until sunrise or shortly after. Use low beam headlights, slow down and use extra caution at intersections and railroad crossings.
Special weather statement, Oct 30, 1:29 AM MDT, 1 hour 35 minutes before
Special Weather Statement National Weather Service Bismarck ND 229 AM CDT Fri Oct 30 2020 NDZ001>005-009>013-017-300900- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Williston, New Town, Stanley, Parshall, Minot, Velva, Towner, Drake, Rugby, and Watford City 229 AM CDT Fri Oct 30 2020 /129 AM MDT Fri Oct 30 2020/ ...AREAS OF DENSE FOG NORTHWEST AND NORTH CENTRAL TONIGHT... Areas of dense fog remain across portions of northwest and north central North Dakota. This fog will reduce visibilities to less than one quarter mile at times. Dense fog may last until sunrise or shortly after. Use low beam headlights, slow down and use extra caution at intersections and railroad crossings.
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 3:04 AM MDT | Dense Fog Advisory | BIS | Bottineau, Burke, Divide, McHenry, Mountrail, Pierce and 3 more | 7 hr |
| Oct 30, 1:13 PM MDT | Wind Advisory | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more | 31 hr |
Nearby
High Wind Watches in North Dakota, 2020Every high wind watch in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.